MAUDE Adverse Event Report: ZIMMER TMT TRABECULAR METAL TIBIAL CONE, MEDIUM 46X34MM

ZIMMER TMT TRABECULAR METAL TIBIAL CONE, MEDIUM 46X34MM
Model Number 00-5450-013-46
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/14/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent right total knee arthroplasty.Subsequently, patient experienced strep g infection subsequent to cellulitis which began approximately four months post-implantation.Patient underwent a washout procedure with the polyethylene bearing exchanged.The infection continued and the patient underwent an arthroscopic washout procedure approximately one month later.Still, the infection continued; therefore, the patient underwent long-term antibiotic therapy utilizing vancomycin with no resolution of the infection.The patient subsequently underwent a washout procedure with revision of all implants and was implanted with antibiotic cement spacers.
 
Additional Manufacturer Narrative
Multiple report submitted for the same event : mfr report # 3005751028 - 2019 - 00008 (b)(4).Mfr report # 3005751028 - 2019 - 00007 (b)(4).Initial report 3005751028 - 2019 - 00008 was submitted by the error for (b)(4).This event is reported under mfr # 3005751028 - 2019 - 00007.All the follow up reports will be submitted under mfr # 3005751028 - 2019 - 00007.
 
Event or Problem Description
(b)(6) to remove lcck and tibial cone, washout and replace with cement spacers.

Brand Name
TRABECULAR METAL TIBIAL CONE, MEDIUM 46X34MM
Common Device Name
TRABECULAR METAL TIBIAL CONE, MEDIUM 46X34MM
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key8413125
Report Number3005751028-2019-00008
Device Sequence Number1278375
Product Code MBH
UDI-Device Identifier00889024308299
UDI-Public(01)00889024308299(17)210228(10)63266339)
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K108296
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number00-5450-013-46
Device Catalogue Number00545001346
Device Lot Number63266339
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/01/2019
Supplement Date Received by Manufacturer02/01/2019
Initial Report FDA Received Date03/12/2019
Supplement Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight99